| Model Number |
AU00T0 |
| Medical Device Problem Code |
Failure to Deliver (2338)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/21/2026
Type of Reportable Event
Malfunction
Event or Problem Description
A physician reported that during an intraocular lens (iol) implant procedure, the iol plunger incorrectly positioned the lens in the narrow section of the cartridge, resulting in entrapment and detachment of the haptic element as the lens exited the device.Provisc was used during both the system preparation stage and the implantation procedure.
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).